# SDR SWAA2024020246219

- Difficulty date: January 30, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY LIGHT INOP<[01] PERFORMED TROUBLESHOOTING AS PER B737 WDM 33-51-14. FOUND CONNECTOR D11086 DISCONNECTED. CONNECTOR D11086 WAS CONNECTED PROPERLY AS PER B737 AMM 33-51-04-960-802; SUBTASK 33-51-04-420-002. TEST PASSED AS PER B737 AMM TASK 33-51-00-710-801.;[02] VERIFIED STEP 1
